# SDR DALA2021070803808

- Difficulty date: July 6, 2021
- Submitted: July 8, 2021
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 100,956 hours, 14,893 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1219 S39l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON SHEAR CLIP STA 1219, STR 39L EVALUATED CORROSION ON SHEAR TIE IN AFT CARGO AT STA 1219, STR 39L AND STR 39R, FOUND OUT OF LIMITS. SHEAR TIE REPLACED PER SRM. (LP 1865563)
